Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On components in some families of sets


Authors: Branko Grünbaum and Theodore S. Motzkin
Journal: Proc. Amer. Math. Soc. 12 (1961), 607-613
MSC: Primary 52.34
DOI: https://doi.org/10.1090/S0002-9939-1961-0159262-6
MathSciNet review: 0159262
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] B. Grünbaum, A variant of Helly's theorem, Proc. Amer. Math. Soc. vol. 11 (1960) pp. 517-522. MR 0119149 (22:9915)
  • [2] H. Hadwiger and H. Debrunner, Ausgewählte Einzelprobleme der kombinatorischen Geometrie in der Ebene, Enseignement Math. vol. 1 (1955) pp. 56-89. MR 0076365 (17:887c)
  • [3] E. Helly, Ueber Mengen konvexer Körper mit gemeinschaftlichen Punkten, Jber. Deutsch. Math. Verein. vol. 32 (1923) pp. 175-176.
  • [4] W. Sierpiński, Un théorème sur les continus, Tôhoku Math. J. vol. 13 (1918) pp. 300-303.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 52.34

Retrieve articles in all journals with MSC: 52.34


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1961-0159262-6
Article copyright: © Copyright 1961 American Mathematical Society

American Mathematical Society